Nonlinear cross-diffusion with size exclusion

Beitrag in einer Fachzeitschrift

Details zur Publikation

Autorinnen und Autoren: Burger M, Di Francesco M, Pietschmann JF, Schlake B
Zeitschrift: SIAM Journal on Mathematical Analysis
Jahr der Veröffentlichung: 2010
Band: 42
Seitenbereich: 2842-2871
ISSN: 0036-1410


The aim of this paper is to investigate the mathematical properties of a continuum model for diffusion of multiple species incorporating size exclusion effects. The system for two species leads to nonlinear cross-diffusion terms with double degeneracy, which creates significant novel challenges in the analysis of the system. We prove global existence of weak solutions and well-posedness of strong solutions close to equilibrium. We further study some asymptotics of the model, and in particular we characterize the large-time behavior of solutions.

Einrichtungen weiterer Autorinnen und Autoren

University of Cambridge
University of L'Aquila / Università degli Studi dell'Aquila
Westfälische Wilhelms-Universität (WWU) Münster


Burger, M., Di Francesco, M., Pietschmann, J.-F., & Schlake, B. (2010). Nonlinear cross-diffusion with size exclusion. SIAM Journal on Mathematical Analysis, 42, 2842-2871.

Burger, Martin, et al. "Nonlinear cross-diffusion with size exclusion." SIAM Journal on Mathematical Analysis 42 (2010): 2842-2871.


Zuletzt aktualisiert 2018-26-11 um 08:08